Accutane Lawsuit Information

Ulcerative Colitis after taking Accutane?

Accutane was a popular prescription medication for treating acne. Unfortunately, Accutane was taken by millions of Americans before an Accutane recall in June 2009. As troublesome, generic Accutane is still being prescribed today under the labels Sotret, Claravis, Amnesteem and Isotretinoin. 

Many of these acne medication users now suffer from permanent gastrointestinal Accutane side effects like Ulcerative Colitis, and Irritable Bowel Disease (IBD).

Call us at 1-888-554-2889 to speak to an Accutane recall lawyer personally. We offer:

  • Free case evaluations by an Accutane attorney
  • No fee unless you win your case
  • Help for Accutane Victims Nationwide

Although production of brand-name Accutane  has been discontinued since an Accutane recall in 2009, generic versions are still available under a variety of names including Claravis, Sotret, Amnesteem, as well as generic isotretinoin.

If you or someone you love has taken Accutane or another generic form of Accutane to treat your acne and now suffer from Crohn’s Disease or Ulcerative Colitis, our Accutane lawyers may be able to help by filing an Accutane lawsuit against the acne drug’s manufacturer, Hoffman LaRoche, Inc., on your behalf.

Our experienced product liability attorneys are holding Hoffman LaRoche accountable by filing Accutane Crohn’s Disease and Accutane Ulcerative Colitis lawsuits on behalf of Accutane users who suffer from IBD years after taking Accutane. Our dangerous drug attorneys represent all of our Accutane lawsuit clients on a contingent fee basis, meaning there are never any legal fees or upfront costs unless you recover money in your Accutanerecall  claim.


Do I qualify for an Accutane Side Effect Lawsuit?

Accutane side effects that our Accutane recall lawyers find most concerning include:

  • Ulcerative Colitis from Accutane
  • Crohn’s Disease as a side effect of Accutane
  • Inflammatory Bowel Disease (IBD) from Accutane
  • Stevens-Johnson Syndrome after taking Accutane
  • Suicidal thoughts

Accutane users often suffer from Accutane side effects like IBD, Crohn’s Disease and Ulcerative Colitis years later after taking the acne medication. Many of these Accutane users developed some form of irritable bowel disease (IBD) as a side effect of Accutane. The most serious IBD side effects from Accutane are Crohn's Disease and Ulcerative Colitis.


Contact an Experienced Accutane Lawyer for a Free Case Evaluation

Have you or your loved one suffered from Crohn's Disease, Ulcerative Colitis or Irritable Bowel Disease (IBD) after taking Accutane? If so, please contact us right away to speak with experienced product liability lawyers who specialize in dangerous pharmaceutical litigation and defective drug recall lawsuits. We can help you and your family to get the justice and compensation you need and deserve.


Inform Your Friends and Family...

If you think your family, friends or colleagues might find this website helpful, please share it with them via Facebook, MySpace, Twitter or any of the other popular social networking and/or social bookmarking sites by simply clicking below.


News About Accutane

$25 Million Award Upheld in Accutane IBD Lawsuit

Risk of Ulcerative Colitis 4 Times Higher with Accutane Side Effects

Accutane may Exacerbate Celiac Disease

Accutane, Sotret, Amnesteem and Claravis Linked to Ulcerative Colitis

 


Accutane News

Accutane, Sotret, Amnesteem and Claravis Linked to Ulcerative Colitis
A recent study published in The American Journal of Gastroenterology concluded that people who took Accutane, Sotret, Claravis or Amnesteen (Isotretinoin) were four (4) times more likely to develop Ulcerative Colitis, a serious form of Inflammatory Bowel Disease (IBD). Continue Reading

Feb. 1, 2011 | Tags: Accutane, Amnesteem, Claravis, Dangerous Drugs, Sotret

Risk of Ulcerative Colitis 4 Times Higher with Accutane Side Effects
A new study adds to the evidence that use of acne drug Accutane may increase the risk of serious bowel problems. Continue Reading

May 13, 2011 | Tags: Accutane, Dangerous Drugs

Accutane may Exacerbate Celiac Disease
The side effects of acne medications Accutane and Retin-A may worsen celiac disease, a new medical study suggests. Continue Reading

March 25, 2011 | Tags: Accutane, Dangerous Drugs

View more legal news